What is going on???? I contracted an UTI 8 days ago still taking Amoxicillin the thing is I don't know what's going on I feel irritable inside my vagina. Is it b/c of the antibiotic? Can someone help, this UTI feels different much different. Truly scared, so spare a moment of your time if you can.
It is possible that you might be suffering from bacterial vaginosis in addition to urinary tract infection. Is there any swelling on the outside of the vagina also? Bacterial vaginosis can cause irritation in the vagina and vaginal discharge. When the quantity of bad bacteria outnumbers the quantity of good bacteria in the vagina bacterial vaginosis takes place. It is common after any recent use of antibiotics, douche and IUD contraception. A clinical examination can confirm the cause. Seek the opinion of a local health care provider. Hope it helps.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.